For some reason (I am sure it's due to the ridiculous amounts of chlorine in the pool water) I have begun to have some sinus issues lately. I have been able to deal with them with out taking any type of medicine. The most I may do is put some hydrogen peroxide on a Q-Tip and clean my ears out with it so that an infection won't come on considering how much time I spend in the pool. This happened to me today. As soon as I went under, I could feel the chlorine water find it's way up my nose and in my sinus cavity. I swear, I know how to swim and usually, I don't get any water up my nose, but for some reason this pool is different. Then, to top it off, my husband and I had a very intense conversation. You know the kind. The kind with some yelling, and tears, and then kissing and making up. I always enjoy the making up part. The problem is, when I cry, I look like buffoon. I am not one of those cute, pretty, "oh, please let me just hold you" type of criers. Nope, I am the kind with the snot running down my nose with tears intermixed, eyes so swollen and red I can't see two feel in front of me, and a nose that from all the blowing now looks like I should be leading Santa's sleigh on a foggy night. I always wished I could be one of those cute criers. The ones who don't look any different except that they have some tears trickling down their cheeks. But nope, I couldn't be that lucky. Then, to top it off, I ALWAYS get a sinus infection the next day or two from it. Nothing beats having a bad night and crying only to wake up int he morning with a pounding headache and a man inside your sinus cavity with a sledge hammer attempting to get to your brain.
So, I have learned that when I am done crying, I have to take two Sudafed (sp?) and two Advil (now it's Tylenol). This has always worked for me with out much issue. That is until I've had the sleeve done. Since the sleeve, I've tried to take the medication twice. Both times I feel like there is something in my little tummy that is BEGGING to get out. It doesn't care if it takes the elevator up or down. I know this is due to the size of the stomach and the amount of yucky stuff that has drained from my sinus cavity and my nose to my stomach. However. I have no idea what else to do. I have tried to take only one pill but that hasn't helped me at all. So, it ends up that I find myself in the bathroom throwing up all that gross stuff in my tummy.
To make matters worse, I haven't been able to sleep tonight. So, I took my morning meds around 5am. That includes my per-natal vitamin. I figured I'd be alright since it had been so long since the crying and drainage. I figured the elevator would be headed down by down. Boy, I couldn't have been more wrong. Then it happened. Something I hate. That thing where you're kneeling in front of the porcelain god begging to feel better. Then I saw it. It was a red color in the bowl. Talk about fear ripping through me. I woke up my more husband (who wasn't able to sleep well tonight either) so he could come look at my throw up. He informed me it was fine. But, being a woman, I never take his word. I started thinking what IF ANYTHING I had that had a red tint to it. Then it hit me. My vitamin. I opened one up and there it was. The same stuff that ended up getting flushed down to the place with all the dead gold fish and a lot of other things I'd rather not think about. At that moment, I wanted to cry again. Only this time, it would be tears of happiness. So many things had gone through my mind. Did a stable pop? Do I have an ulcer? Was there bleeding due to lack of iron? I became my own doctor and the thoughts I was having were not fun. Funny things is, even with all that going through my head, all I could think was, "Damn, I really don't want to pay the E.R. 150 bucks." Funny how money can really change your perspective on things. LOL
Now, before everyone gets all freaked out, please know that I've only cried to the point of needing the Sudaed (sp) two times since surgery. This is not an everyday type of occurrence. It just shocks me how much snot crying can produce, and that no matter how much I blow my nose, there always seems to be TONS left that drains into my stomach. My stomach that can only hold 3-4ounces at a time....you do the math....it's not a pleasant thought now is it?
Well, anyway, I am much better now. I've learned my lesson. Don't take my vitamin when I don't have anything in my stomach except the Sudafed and some crystal lite (or and the other nasty stuff) as it WILL NOT END WELL.
Sorry for the disgusting post....but as always, I like to tell you the good, the bad, the ugly, and the nasty part of weight loss. Today you got the nasty...and not in a good way.